Fluorometholone-induced cataract after photorefractive keratectomy


Bilgihan K., Gurelik G., Akata F., Hasanreisoglu B.

OPHTHALMOLOGICA, cilt.211, sa.6, ss.394-396, 1997 (SCI İndekslerine Giren Dergi) identifier identifier identifier

  • Yayın Türü: Makale / Tam Makale
  • Cilt numarası: 211 Konu: 6
  • Basım Tarihi: 1997
  • Doi Numarası: 10.1159/000310839
  • Dergi Adı: OPHTHALMOLOGICA
  • Sayfa Sayıları: ss.394-396

Özet

The use of topical corticosteroids following photorefractive keratectomy (PRK) is widespread. The major complications of potent corticosteroids are glaucoma and cataract formation; in order to decrease these complications, 0.1% fluorometholone administration is usually preferred after PRK. We report here a case of lens opacification which was induced by 0.1% fluorometholone administration after PRK in a period of 4 months. To our knowledge, this is the first reported case of 0.1% fluorometholone-induced cataract after PRK.